# SDR CHQA000536

- Difficulty date: August 21, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N261SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145144
- Aircraft time: 13,345 hours, 9,888 cycles
- Engine: Allsn AE3007A
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB, LAV SMOKE WARNING ON EICAS.  F/A CONFIRMED THERE WAS SMOKE IN LAV. EMERGENCY WAS DECLARED WITH ATL ATC AND AC SAFELY RETURNED TO FIELD.  AC WAS FERRIED WITH  BLEEDS OFF.  MAINT FOLLOWED FIM FOR OIL ODOR, CAN NOT DUPLICATE SMELL, PULLED NOSE CONES OFF AND FOUND NO LEAKS AND BOROSCOPED INTAKES AND IGV'S AND FOUND NO FAULTS.  CUSTOMER SERVICE MANIFOLD WAS PULLED AND NO ODOR WAS NOTED.  AC WAS FLOWN ON TEST FLIGHT, FOUND SLIGHT ODOR TO BE EVIDENT.  MAINT ISOLATED INDIVIDUAL BLEED SYS IN HIGH AND LOW POWER CLIMBS AND DIVES WITH NO LAV SMOKE INDICATION.  MAINT PERFORMED ALL FIM TASKS AND COULD NOT FIND ANY DEFECTS.  AC WAS RETURNED TO SERVICE.
